On the foundations of the theory of relativity
Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1299-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_6_a3,
author = {A. K. Guts and A. V. Levichev},
title = {On the foundations of the theory of relativity},
journal = {Doklady Akademii Nauk},
pages = {1299--1303},
year = {1984},
volume = {277},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a3/}
}
A. K. Guts; A. V. Levichev. On the foundations of the theory of relativity. Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1299-1303. http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a3/